Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 45, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2014, 6:56 PM MDT for 4 counties in Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2014, 6:56 PM MDT (00:56 UTC)
- Expired
- Jun 1, 2014, 7:45 PM MDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hooker County, NE, Logan County, NE, McPherson County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 17 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 5:25 PM MDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -309 J/kg
- Mixed-layer LCL
- 1446 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
692
WUUS53 KLBF 020056
SVRLBF
NEC091-113-117-171-020145-
/O.NEW.KLBF.SV.W.0045.140602T0056Z-140602T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
756 PM CDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
EASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 845 PM CDT/745 PM MDT/
* AT 653 PM MDT/753 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM MULLEN TO 9 MILES NORTH OF TRYON TO 11 MILES
SOUTH OF TRYON...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
THEDFORD...STAPLETON...RINGGOLD...SENECA...GANDY...KELSO...
NORWAY...HIGHWAY 83 CROSSING THE DISMAL RIVER...BROWN LAKE...
SHANKLIN BLUFF...TARBOZ LAKE...NATWICK...HOAGLAND AND LOGAN.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 106 AND 156.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 178 AND 227.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 194 AND 245.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 18 AND 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4208 10027 4139 10025 4140 10114 4209 10119
TIME...MOT...LOC 0057Z 267DEG 39KT 4207 10105 4170 10089
4141 10096
HAIL...1.00IN
WIND...60MPH
$$
TAYLOR2 follow-up statements
665
WWUS53 KLBF 020124
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
824 PM CDT SUN JUN 1 2014
NEC091-020134-
/O.CAN.KLBF.SV.W.0045.000000T0000Z-140602T0145Z/
HOOKER NE-
724 PM MDT SUN JUN 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HOOKER COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 4208 10027 4139 10025 4140 10083 4209 10084
TIME...MOT...LOC 0124Z 269DEG 35KT 4207 10068 4169 10059
4141 10061
$$
NEC113-117-171-020145-
/O.CON.KLBF.SV.W.0045.000000T0000Z-140602T0145Z/
LOGAN NE-MCPHERSON NE-THOMAS NE-
824 PM CDT SUN JUN 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THOMAS...
EASTERN MCPHERSON AND LOGAN COUNTIES UNTIL 845 PM CDT...
AT 821 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF SENECA TO 15 MILES NORTHEAST OF
RINGGOLD TO 9 MILES SOUTHWEST OF STAPLETON...AND MOVING EAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
THEDFORD...STAPLETON...GANDY...HIGHWAY 83 CROSSING THE DISMAL
RIVER...BROWN LAKE...SHANKLIN BLUFF...TARBOZ LAKE...NATWICK...
HOAGLAND AND LOGAN.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 106 AND 156.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 196 AND 227.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 211 AND 245.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4208 10027 4139 10025 4140 10083 4209 10084
TIME...MOT...LOC 0124Z 269DEG 35KT 4207 10068 4169 10059
4141 10061
HAIL...0.75IN
WIND...60MPH
$$
TAYLOR551
WWUS53 KLBF 020146
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT SUN JUN 1 2014
NEC113-117-171-020155-
/O.EXP.KLBF.SV.W.0045.000000T0000Z-140602T0145Z/
LOGAN NE-MCPHERSON NE-THOMAS NE-
846 PM CDT SUN JUN 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR THOMAS...EASTERN MCPHERSON AND
LOGAN COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT.
LAT...LON 4208 10027 4139 10025 4140 10083 4209 10084
TIME...MOT...LOC 0124Z 269DEG 35KT 4207 10068 4169 10059
4141 10061
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:00 PM MDT, 56 minutes earlier.
Area forecast discussion, Jun 1, 6:00 PM MDT, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 700 PM CDT SUN JUN 1 2014 .UPDATE... ISSUED AT 657 PM CDT SUN JUN 1 2014 JUST UPDATED THE FORECAST FOR THE BRAND NEW SEVERE THUNDERSTORM WATCH WHICH IS IN EFFECT UNTIL MIDNIGHT CDT FOR LOCATIONS ALONG AND WEST OF A LINE FROM VALENTINE TO EUSTIS. A VERY STRONG LINE OF THUNDERSTORMS WAS PRESENT ACROSS THE EASTERN NEBRASKA PANHANDLE AND WESTERN SANDHILLS. THIS ACTIVITY WILL MOVE TO THE EAST SOUTHEAST THIS EVENING. STORMS SHOULD APPROACH THE NORTH PLATTE AREA DURING THE 830 TO 9 PM CDT TIME FRAME. AT THIS TIME...THE CORRIDOR OF STRONGEST STORMS WILL BE ACROSS THE CENTRAL SANDHILLS...MAINLY FROM GRANT AND ARTHUR COUNTY...EAST TO THOMAS AND LOGAN COUNTIES. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 306 PM CDT SUN JUN 1 2014 LEAD SHORTWAVE AIDED IN THE DEVELOPMENT OF ELEVATED CONVECTION THIS MORNING ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THE STORMS CONGEALED INTO AN MCS...WHICH IS CURRENTLY ONGOING ACROSS CENTRAL AND FAR EASTERN PORTIONS OF NORTH CENTRAL NEBRASKA. THIS SYSTEM HAS STABILIZED THE ATMOSPHERE IN IT/S WAKE ACROSS WESTERN AND SOUTHWEST NEBRASKA EARLY THIS AFTERNOON. SKIES ARE CLEARING OR HAVE CLEARED ACROSS THIS AREA HOWEVER...AND SOME DESTABILIZATION IS POSSIBLE LATE THIS AFTERNOON. WITH THE MAIN SHORTWAVE STILL LOCATED ACROSS WESTERN WYOMING /MOVING EAST/ SCATTERED THUNDERSTORMS ARE STILL POSSIBLE AS CONVECTION MOVES EAST OFF THE HIGHER TERRAIN TO THE WEST. SEVERE CHANCES HAVE BEEN GREATLY REDUCED DUE TO THE EARLY CONVECTION...AND HAVE REMOVED THE SEVERE WORDING FOR ALL AREAS FROM THE FORECAST. BY MIDNIGHT TONIGHT...ALL STORMS SHOULD HAVE ENDED AS A COLD FRONT PUSHES SOUTHEAST ACROSS THE AREA. A PLEASANT DAY MONDAY...WITH LOWER HUMIDITY AND COMFORTABLE TEMPERATURES IN THE WAKE OF TONIGHTS COLD FRONT. WINDS COULD BE A BIT BREEZY...ESPECIALLY ACROSS NORTH CENTRAL NEBRASKA LATE MORNING AND EARLY AFTERNOON. HIGHS SHOULD MOSTLY BY IN THE UPPER 70S AND LOWER 80S. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 306 PM CDT SUN JUN 1 2014 AN ACTIVE WEATHER PATTERN IS AHEAD. MODELS IN GOOD AGREEMENT WHERE SEVERAL FRONTS WILL BE MOVING THROUGH THE AREA FOR A CHANCE OF THUNDERSTORMS DAILY. MONDAY NIGHT INTO TUESDAY A SEMI STATIONARY FRONT WILL BE THE FOCUS FOR THUNDERSTORMS AS LEESIDE CYCLOGENESIS OCCURS. ON TUESDAY MOISTURE IS DRAWN NORTH...WITH INGREDIENTS TO COME TOGETHER FOR SEVERE THUNDERSTORM DEVELOPMENT BY LATE AFTERNOON AND EVENING. THE SYSTEM DROPS SOUTH AND EAST WHILE MOVING EAST THROUGH WESTERN NEBRASKA BEFORE MIDNIGHT. HEAVY RAINFALL WILL ALSO BE A THREAT WITH SOME LOCALES RECEIVING AN INCH OR MORE OF RAIN AS STORMS ORGANIZE AND MOVE EAST. LARGE HAIL WILL BE THE PRIMARY THREAT TUESDAY...ALTHOUGH A CHANCE FOR TORNADOES AS WELL INTO THE EVENING WITH GOOD SHEAR FOR SUPERCELLS TO FORM. THIS SYSTEM SLOWLY MOVES EAST INTO EASTERN NEBRASKA WEDNESDAY WITH THE CHANCE FOR RAIN LINGERING ACROSS THE NORTH AND NORTH CENTRAL. THE SYSTEMS COLD FRONT WILL MOVE SOUTH WEDNESDAY EVENING THEN BACKS WEST TO THE FRONT RANGE FOR A CONTINUED FOCUS FOR RAIN CHANCES INTO NEXT WEEKEND. TEMPERATURES WILL BECOME CLOSER TO SEASONAL NORMALS THURSDAY AS THE A COLD FRONT MOVES SOUTH LATE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 657 PM CDT SUN JUN 1 2014 THUNDERSTORMS WILL IMPACT THE KLBF AND KVTN TERMINALS DURING THE 01Z TO 04Z TIME FRAME THIS EVENING. SOME WIND GUSTS MAY APPROACH 50 KTS AT THE KLBF TERMINAL...AND 40 KTS AT THE KVTN TERMINAL. IN ADDITION...HAIL WILL BE POSSIBLE AS WELL. AFTER 05Z THE THREAT FOR THUNDERSTORMS WILL END AT BOTH TERMINALS WITH CLEAR SKIES EXPECTED THROUGH 00Z MONDAY. && .HYDROLOGY... ISSUED AT 306 PM CDT SUN JUN 1 2014 HIGH FLOWS ARE EXPECTED ON THE NORTH PLATTE RIVER...UPSTREAM OF LAKE MCCONAUGHY TO INCLUDE THE LEWELLEN AREA...AND THE SOUTH PLATTE RIVER. THE INCREASED FLOWS WILL BE FROM A COMBINATION OF RESERVOIR RELEASES DUE TO SNOWMELT AND RECENT RAINS. NO FLOOD IMPACTS ARE EXPECTED AT THIS TIME. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...CLB SHORT TERM...TAYLOR LONG TERM...KECK AVIATION...CLB HYDROLOGY...KECK
Hazardous weather outlook, Jun 1, 6:02 PM MDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 702 PM CDT SUN JUN 1 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-030015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 702 PM CDT SUN JUN 1 2014 /602 PM MDT SUN JUN 1 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A LINE OF THUNDERSTORMS WILL CROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. SOME STORMS WILL BE SEVERE...PARTICULARLY ALONG AND SOUTH OF HIGHWAY 2 AND 91 FROM ANTIOCH TO DUNNING AND EAST TO ERICSON. WIND GUSTS TO 70 MPH AND HAIL UP TO QUARTER SIZE IS POSSIBLE SOUTH OF THE BEFORE MENTIONED LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE MUCH OF THIS UPCOMING WORKWEEK. AT THIS TIME IT APPEARS CONDITIONS TUESDAY WILL BECOME FAVORABLE FOR SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL AND DAMAGING WINDS. A WARM FRONT ACROSS THE AREA COULD ALSO BECOME A FOCUS FOR TORNADOES LATE TUESDAY AFTERNOON AND EVENING. LATER FORECASTS WILL BETTER REFINE THIS POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE CENTRAL AND SOUTHERN SANDHILLS AND SOUTHWESTERN NEBRASKA THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, Jun 1, 5:32 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 632 PM CDT SUN JUN 1 2014 NEZ004-094-020015- SHERIDAN NE-WESTERN CHERRY NE- 532 PM MDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY AND EASTERN SHERIDAN COUNTIES UNTIL 615 PM MDT... AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTH OF GORDON...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROCK HILL... MORGAN LAKE... HIGHWAY 61 CROSSING THE SNAKE RIVER... INDIAN HILL... ROUND LAKE... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 192 AND 207. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Local storm report, Jun 1, 6:01 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
701 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST 10 S ASHBY 41.88N 101.93W
06/01/2014 E60 MPH GRANT NE PUBLIC
ESTIMATED 50 TO 60 MPH WIND GUSTS...SMALL TREE BRANCHES
DOWN. ALSO PEA SIZED HAIL COVERING GROUND AT TIME OF THIS
REPORT.
&&
SCARMELLocal storm report, Jun 1, 6:21 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
721 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 23 SE HYANNIS 41.76N 101.45W
06/01/2014 E70 MPH GRANT NE PUBLIC
ESTIMATED 60 TO 70 MPH WIND GUSTS AS THUNDERSTORMS
PASSED. ALSO PEA SIZED HAIL.
&&
SCARMELLocal storm report, Jun 1, 6:28 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 10 E HYANNIS 42.00N 101.57W
06/01/2014 E60 MPH GRANT NE PUBLIC
ESTIMATED 60 MPH THUNDERSTORM WIND GUSTS. BLEW OVER GRILL
AND LAWN FURNITURE.
&&
SCARMELLocal storm report, Jun 1, 6:43 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
743 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 17 SW MULLEN 41.87N 101.28W
06/01/2014 M57 MPH HOOKER NE PUBLIC
DISMAL RIVER GOLF CLUB REPORTED A 57 MPH GUST...WITH
HEAVY RAIN AT TIME OF REPORT.
&&
SCARMELLocal storm report, Jun 1, 6:51 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST 9 WSW MULLEN 41.99N 101.20W
06/01/2014 E60 MPH HOOKER NE PUBLIC
ALSO HEAVY RAIN AT TIME OF THIS REPORT.
&&
SCARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:08 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 52 min |
| Jun 1, 6:11 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 49 min |
| Jun 1, 6:32 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 43 min |
| Jun 1, 8:24 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 66 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.